# SDR AWXA200300691

- Difficulty date: May 17, 2003
- Submitted: June 12, 2003
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- Aircraft time: 53,912 hours, 38,304 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Failsafe
- Part number: 69353323
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - FLIGHT CONTROL - DURING C-17 CHECK A 2 INCH CRACK WAS FOUND ON RT WING OUTBOARD FLAP, INBOARD FLAP TRACK, AT WBL 254.  MAINTENANCE STOP DRILLED CRACK AND PERFORMED A HFEC INSPECTION TO VERIFY CRACK WAS CONTAINED; FILLER WELDED STOP DRILL HOLE; GRINDED WELD BEAD FLUSH; PERFORMED CLOSE VISUAL INSPECTION TO VERIFY NO CRACKS EXIST; CLEANED AND PRIMED AREA.  REPAIR WAS PERFORMED IAW AWA ER 03-5750-03147-SS1.
